# SDR SIMA20140709006

- Difficulty date: July 9, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 11,060 hours, 7,042 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Plate
- Part number: CC670122975
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TELESCOPIC DUCT CLOSING PLATE IS CRACKED.  INSTALLED NEW CLOSING PLATE & VERIFIED EDGE DISTANCE IAW AMM 27-81-00.
